Open Access
2009 Reversibility in the Diffeomorphism Group of the Real Line
Anthony G. O’Farrell, Ian Short
Publ. Mat. 53(2): 401-415 (2009).


An element of a group is said to be reversible if it is conjugate to its inverse. We characterise the reversible elements in the group of diffeomorphisms of the real line, and in the subgroup of order preserving diffeomorphisms.


Download Citation

Anthony G. O’Farrell. Ian Short. "Reversibility in the Diffeomorphism Group of the Real Line." Publ. Mat. 53 (2) 401 - 415, 2009.


Published: 2009
First available in Project Euclid: 20 July 2009

zbMATH: 1178.37022
MathSciNet: MR2543857

Primary: 37C05 , 37E05
Secondary: 37C15

Keywords: conjugacy , diffeomorphism , involution , reversible

Rights: Copyright © 2009 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.53 • No. 2 • 2009
Back to Top